# SDR 95FDEA00003

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bypass Switch
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENG LOW OIL PRESS/FILTER BYPASS LIGHT CAME ON AT APPROX 0450Z FL240 CRUISE.  OIL PRESS WAS 47 PSI QUAN AND TEMP NORMAL RANGE RETARDED NR 1 THRUST LEVER TO IDLE LIGHT REMAINED ON SHUTDOWN NR 1 ENG IAW CHECK LIST.  LIGHT STAYED ON ABOUT 4 MINS AFTER ENG START BEFORE LIGHT GOES OUT.  REMOVED AND REPLACED NR 1 ENG LOW OIL PRESS FILTER BYPASS SW.  LEAK AND OPS CK GOOD.  RAN NR 1 ENG PER JRH OIL LOW PRESS/FILTER BYPASS LIGHT OPS CK'D NORMAL.
